# SDR IPXA2018052129816

- Difficulty date: May 21, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 32,272 hours, 18,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33231
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED JUST AFT OF BS 540, STRINGER 19L.   REPAIRED THE SKIN IAW EO B757-5330-60844-B, PARAGRAPH 6.C.
